Can you describe exactly what symptoms your dog is showing? Is he actually vomiting? Does he have loud abdominal noises and gas? Any diarrhea or constipation? Has this happened before and how old is your dog? If he is not eating or drinking, how long has it been? Is he lethargic or basically keeping his usual activity level?
I have a Greyhound also. As Jaybay asked, need more symptoms.
If it is an upset stomach (which mine gets on and off) you can give 1 Pepcid to see if that settles the stomach. My Grey went through this just yesterday, as a matter of fact and he didn't eat all day but was drinking, which is important. I put down half his usual food ration this morning and added some boiled chicken and brown rice. He at it and his stomach seems fine now.
If you dog has bad diarrhea and/or vomiting, then I would be calling the Vet.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.